# SDR ASOA2012080902044

- Difficulty date: July 19, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,301 hours, 18,996 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SECTION FROM FS 349-485 HAS MULTIPLE AREAS OF CORROSION.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REPLACED SEAT TRACK IAW AMM 53-00-49-400-801.
